# SDR SWIA202158287

- Difficulty date: April 23, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG 19R FROM FS 280 FOUND CORRODED.     (C-CHECK RO 5/20/2021)    REPLACED STR 19R AT FS 280 PER MHIRJ REO 670-53-21-2028 REV -- DATED 2021-04-29 AND CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 WITH DWG SH670-31630 REV K / C/W TASK CARD 51-900-1002-SKY / C/W ALL STEPS OF MHIRJ REO 670-53-21-2028 REV -- DATED 2021-04-29
